# SDR DALA2015112307152

- Difficulty date: November 20, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N985AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- Aircraft time: 38,877 hours, 26,619 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Dampener
- Condition: Malfunctioned
- Location: Elevators
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ACFT RETURNED TO DEPARTURE DUE TO ELEVATOR VIBRATION.  MAINTENANCE REPLACED THE LT AND RT ELEVATOR DAMPERS AND LUBRICATED THE ELEVATOR.  VERIFICATION FLIGHT WAS SUCCESSFUL.
